# SDR SWAA116781

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 61,068 hours, 51,643 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645528C
- Part serial: 7267
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING AILERON TAB I/B UPPER SURFACE L/E DELAMINATED.  REMOVED AND REPLACED TAB ASSY PER MM.
